# SDR HNAA2011021500008

- Difficulty date: January 26, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 64,208 hours, 72,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 CEILING EMERGENCY LIGHT INOP.  RELAMP ROW 2 CEILING EMERGENCY LIGHT, OPS CHECKED GOOD.
